Table of Contents
ISRN Applied Mathematics
Volume 2012 (2012), Article ID 578174, 13 pages
http://dx.doi.org/10.5402/2012/578174
Research Article

A Rotation on Wiener Space with Applications

Department of Mathematics, Dankook University, Cheonan 330-714, Republic of Korea

Received 25 April 2012; Accepted 26 June 2012

Academic Editors: M. Brünig, M. Langthjem, H. T. Yau, and C. Zhang

Copyright © 2012 Jae Gil Choi and Seung Jun Chang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jae Gil Choi and Seung Jun Chang, “A Rotation on Wiener Space with Applications,” ISRN Applied Mathematics, vol. 2012, Article ID 578174, 13 pages, 2012. doi:10.5402/2012/578174